Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

How can I make myself eat? adult content

I'm a regular here, but I feel embarrassed to use my screen name. I've had to start a new medication for health reasons lately, and a side effect is that it kills my appetite. Like really kills it, to the point where even thinking about putting something in my mouth and swallowing it is awful to me. I can go for a day or two at a time only drinking coffee or water, or taking a bite or two of food and then eating any more just gags me. I know that's not so good for me, and then my kids want to do it too. Is there any way I can make myself feel better so I want to eat?

 
Anonymous

Asked by Anonymous at 12:08 PM on Nov. 4, 2013 in Health

This question is closed.
Answers (7)
  • Please let your doctor know this is happening. Maybe the dosage can be altered or another med considered. It's doubly important to eat only healthy food if you are eating less. So sorry......
    silverthreads

    Answer by silverthreads at 12:11 PM on Nov. 4, 2013

  • Can you try soups? Sometimes when I don't feel like eating I can still get down a bowl of soup. Not great for long term and I agree you should talk to your dr.
    missanc

    Answer by missanc at 12:37 PM on Nov. 4, 2013

  • Smoke some herb just enough to bring your appetite up then eat.
    funlovinlady

    Answer by funlovinlady at 12:10 PM on Nov. 4, 2013

  • My guess is that this medication is not the right one fr you. There are many medications to treat any given ailment.
    Talk to your doctor. You know this is not healthy.
    I would normally say schedule your meals and what you will eat and then eat it regardless. If it is making you physically ill to eat it. This is not a choice.
    Dardenella

    Answer by Dardenella at 12:12 PM on Nov. 4, 2013

  • I agree with funlovinlady...get the munchies and you will eat anything in site.
    older

    Answer by older at 12:14 PM on Nov. 4, 2013

  • Definitely speak to your Dr. ASAP. Maybe take a multivitamin before bed. Ask your Dr. if you can with the meds you're taking.

    ILovemyPaulie

    Answer by ILovemyPaulie at 12:16 PM on Nov. 4, 2013

  • I was also gonna say soups or shakes with protein?
    jeanclaudia

    Answer by jeanclaudia at 4:35 PM on Nov. 4, 2013

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN